Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 100, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jul 28, 2006, 3:41 PM EDT for Hampden County, Hampshire County, Massachusetts. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2006, 3:41 PM EDT (19:41 UTC)
- Expired
- Jul 28, 2006, 4:36 PM EDT
- In force
- 55 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Counties, with a storm outline in the text
Counties Hampden County, MA, Hampshire County, MA
The radar
The Albany radar (KENX), 113 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 28, 1:00 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 568 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 700 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBOX 281941
SVRBOX
MAC013-015-282045-
/O.NEW.KBOX.SV.W.0100.060728T1941Z-060728T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
341 PM EDT FRI JUL 28 2006
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HAMPDEN COUNTY IN WESTERN MASSACHUSETTS
HAMPSHIRE COUNTY IN WESTERN MASSACHUSETTS
THIS INCLUDES THE CITIES OF...NORTHAMPTON...AMHERST
* UNTIL 445 PM EDT
* AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF MIDDLEFIELD...OR
ABOUT 10 MILES SOUTHEAST OF PITTSFIELD...AND MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MIDDLEFIELD AND CHESTER BY 350 PM EDT
CHESTERFIELD BY 405 PM EDT
WESTHAMPTON BY 410 PM EDT
EASTHAMPTON AND WILLIAMSBURG BY 415 PM EDT
NORTHAMPTON BY 420 PM EDT
HADLEY...SOUTH HADLEY AND HATFIELD BY 425 PM EDT
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4238 7302 4242 7297 4243 7270 4240 7270
4241 7238 4230 7234 4235 7229 4235 7229
4222 7228 4224 7300 4230 7299 4233 7306
4238 7306
$$
KJC1 follow-up statement
000
WWUS51 KBOX 282036
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
434 PM EDT FRI JUL 28 2006
MAC013-015-282044-
/O.CAN.KBOX.SV.W.0100.000000T0000Z-060728T2045Z/
HAMPSHIRE MA-HAMPDEN MA-
434 PM EDT FRI JUL 28 2006
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HAMPDEN AND HAMPSHIRE
COUNTIES IS CANCELLED...
THUNDERSTORMS HAVE MOVED NORTH OF THE REGION...BUT MORE
THUNDERSTORMS TO THE WEST WILL BE MOVING THROUGH AFTER 5 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN CONNECTICUT AND SOUTHWESTERN MASSACHUSETTS AND
RHODE ISLAND.
LAT...LON 4238 7302 4242 7297 4243 7270 4240 7270
4241 7238 4230 7234 4235 7229 4235 7229
4222 7228 4224 7300 4230 7299 4233 7306
4238 7306
$$
KJCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 1:37 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jul 28, 1:37 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
137 PM EDT FRI JUL 28 2006
.MESOSCALE UPDATE...
VISIBLE SATELLITE IMAGERY SHOWS ENOUGH BREAKS IN CLOUDS FOR
SIGNIFICANT SURFACE HEATING. BOS 91/71 AND EVEN PYM 87/70 AT 17Z.
REGION COMES UNDER RIGHT ENTRANCE REGION OF UPPER JET AFTER ABOUT
20Z. 700-500MB WIND MAX OF 35-40 KT MOVES THROUGH LATE THIS
AFTN/EARLY EVE. SVR TSTM WATCH 649 IN EFFECT UNTIL 9 PM FOR
ESSENTIALLY ALL OF SNE EXCEPT CAPE/ISLANDS. GREATEST THREAT IS WIND
DAMAGE. MAY SEE TSTMS FORM INTO ONE OR MORE SQUALL LINES LATE THIS
AFTN AND EVE. ALTHOUGH SOME EARLY PULSE ACTIVITY POSSIBLE ANYTIME
AFTER ABOUT 2 PM IN NW PORTIONS OF AREA...ANTICIPATE MORE ORGANIZED
ACTIVITY APPROACHING CT VALLEY 4-5 PM...CENTRAL MA/NW RI 5-6
PM...AND ERN MA 6-8 PM.
.SHORT TERM /REST OF TODAY/...
AN AREA OF ALTOCUMULUS IS MOVING THROUGH WESTERN NEW ENGLAND BUT WITH
THINNING CLOUDS BEHIND IT. SO WHILE HEATING MAY BE INTERRUPTED FOR AN
HOUR...TEMPS SHOULD STILL CLIMB SOME MORE FROM MIDDAY READINGS. WE
MODIFIED THE 12Z ALY SOUNDING FOR UPPER 80S TEMPS AND LOW 70S
DEWPOINTS AND GOT CAPE BETWEEN 2000 AND 3000 J. WIND PROFILES ARE
UNIDIRECTIONAL ABOVE THE LOWEST KM...BUT WITH SOME HELICITY IN THAT
LOWEST KM. MEANWHILE THE 12Z UPPER AIR CONTINUES TO SHOW AN UPPER
SHORTWAVE TO OUR WEST SUPPORTED BY A JET MAX TO OUR NORTHWEST. THE
SHORTWAVE EXTRAPOLATES INTO WESTERN NEW ENGLAND JUST AFTER 18Z AND
EAST OF US 00Z-06Z. AT MIDDAY WE ARE STILL IN THE RIGHT EXIT REGION
OF THE UPPER JET. THE RIGHT ENTRANCE REGION IS FORECAST TO REACH THE
NY BORDER AROUND 18Z AND COVER SOUTHERN NEW ENGLAND DURING THE LATTER
HALF OF THE AFTERNOON. 850 MB WINDS ARE 30-35 KT AND 500 MB WINDS
ARE AROUND 35 KTS. PRECIPITABLE WATER VALUES ARE AROUND 2 INCHES.
BASED ON ALL OF THIS...WE ARE EXPECTING THUNDERSTORMS WITH POTENTIAL
FOR SEVERE WINDS AND LOCALLY HEAVY DOWNPOURS. THE STORMS SHOULD MOVE
ALONG ENOUGH TO KEEP THE DOWNPOURS FROM CONCENTRATING IN ONE
SPOT...SO FLOODING BEYOND SOME LOCAL POOR DRAINAGE PONDING IS NOT
LIKELY. WET BULB ZERO IS AT 14000 FEET...SO HAIL IS A LOW PROBABILITY
AS WELL.
THE FORECAST IS BEING ADJUSTED TO BUMP AFTERNOON TEMPS UP 3-4 DEGRESS
AND WITH SOME UPWARD ADJUSTMENT TO WINDS ESPECIALLY NEAR THE COAST.
&&
.PREVIOUS DISCUSSION...
/ISSUED 651 AM EDT FRI JUL 28 2006/
..HOT UNSTABLE PATTERN THROUGH TUESDAY OR WEDNESDAY MAY THEN EVOLVE
INTO A RATHER WET PATTERN LATE NEXT WEEK WITH A STRONG NORTH SOUTH
THERMAL GRADIENT ASSOCIATED WITH A QSTRY E-W FRONT NR 40N...
NWR WILL BE OF THE AIR FOR AN HOUR OR TWO THIS MORNING FOR FLOOD
PLAN CHANGES...ROUGHLY 8AM TO 11 AM.
SYNOPSIS...
HEAT WAVE POTENTIAL WITH AT LEAST 1 DAY OF 95 TO NEAR 100F AND 1 TO 3
AFTERNOONS OF SEVERE STORMS IN PARTS OF SNE NEXT 6 TO 7 DAYS.
00Z/28 GGEM 850MB NORMALIZED TEMP COOLED THE 10 DAY MEAN AND IT MAY
BE OVERDOING THIS COOLING IN COMPARISON TO THE 00Z/28 ECMWF AND/OR...
THE COOLING IS LEGITIMATE FOR SERN CANADA BUT SNE COULD STILL BE
WARMER THAN NORMAL IN THE LAST 5 DAYS /AT LEAST THROUGH WEDNESDAY?/
OF THIS 10 DAY PRD. THE LATTER OPTION WOULD MATCH WHAT APPEARS AS A
STRONGER THAN NORMAL WLY FLOW ALONG THE CANADIAN USA BORDER NEXT
WEEK.
CERTAINLY...UNUSUAL HEAT WILL ONCE AGAIN EJECT FROM THE NRN PLAINS
THIS WKND AND ROLL ESEWD INTO THE NE USA NEXT MON AND TUE...POSSIBLY
LINGERING WED.
00Z/28 CONFIDENCE IMAGERY SUGGESTS GREAT UNCERTAINTY AFTER TUESDAY
AND TO RELY MORE ON CLIMATOLOGY. THE 00Z/28 GFS ENS WERE QUITE COOL
FOR THE MIDDLE OF NEXT WEEK...SIMILAR TO THE 00Z/28 UKMET AND GGEM.
THE ECMWF OP RUN WAS THE COMPARATIVE OUTLIER THOUGH 1 OR 2 GFS ENS
MEMBERS ARE IN THE ECMWF BALLPARK THROUGH WED. THE GFS ENS MAY HAVE
PUT TOO MUCH EMPHASIS ON A LEAD SHORT WAVE AFFECTING THE SWD DRIVE
THE COOL AIR. 06Z GFS CONTS THE HEAT OPTIONS THRU WED
SHORT TERM /TODAY THROUGH SATURDAY/...
MAIN CONCERN TODAY IS POTENTIAL FOR SEVERE WEATHER AS FAIRLY STRONG
SHORT WAVE AND COLD FRONT CROSS NEW ENGLAND LATER THIS AFTERNOON.
00Z GFS HAS A MUCH BETTER HANDLE ON CURRENT AREA OF SHOWERS/STORMS
MOVING E FROM OH INTO WESTERN NY...AND IT TAKES THIS COMPLEX INTO
CENTRAL NY THIS MORNING BEFORE REACHING NEW ENGLAND EARLY THIS
AFTERNOON. THIS WILL SERVE AS FOCUS FOR CONVECTIVE DEVELOPMENT
TODAY.
00Z NAM SHOWS MUCH MORE WIDESPREAD ACTIVITY ACROSS NY/PA AND INTO
NEW ENGLAND EARLY THIS MORNING WHICH SO FAR HAS NOT MATERIALIZED...
OTHER THAN A FEW SHOWERS NOW FORMING IN CENTRAL NY. AS A RESULT WE
HAVE MORE CONFIDENCE IN GFS SCENARIO FOR TODAY AND TONIGHT. BULLSEYE
PATTERN SEEN IN GFS OMEGA FIELDS IS NOT ERRONEOUS...BUT POINTS MORE
TOWARD POTENTIAL FOR A SIGNIFICANT CONVECTIVE COMPLEX TO MOVE
THROUGH REGION.
ONE THING WE HAVE BEEN CONCERNED ABOUT IS HOW MUCH SUNSHINE WE WILL
GET TODAY...ESPECIALLY WITH LOW CLOUDS HAVING FORMED OVERNIGHT.
THESE LOW CLOUDS SEEM TO BE LESS OF A PLAYER TODAY...AS MID AND HIGH
CLOUDS STREAMING INTO NEW ENGLAND HAVE ALREADY CAUSED THEM TO ERODE
IN CT VALLEY...AND SHOULD DO SAME THROUGHOUT RI AND E MA BEFORE
DAYBREAK. MARINE LAYER IS DEEPER HEADING ONTO S COAST...CAPE COD AND
ISLANDS SO WE THINK LOW CLOUDS WILL HOLD ON A BIT LONGER THERE.
AS A RESULT...WE EXPECT TO GET INTO AT LEAST PARTIAL SUNSHINE THIS
MORNING AWAY FROM S COAST AS WE HAVE PATCHES OF MID AND HIGH CLOUDS
OVER SOUTHERN NEW ENGLAND. THIS WILL HELP AIRMASS DESTABILIZE
THROUGH AFTERNOON AS TEMPERATURES RISE WELL INTO 80S /IF NOT AROUND
90/ WITH DEWPOINTS IN LOWER 70S. WE DID NOT GFS MOS DEWPOINTS IN MID
70S... WHICH MAY NOT BE TOO FAR OFF AS WE EXPECT TO SEE POOLING
AHEAD OF COLD FRONT. THIS AIRMASS IS JUICED ALREADY WITH
PRECIPITABLE WATER VALUES AOA 2 INCHES...AND IT WILL NOT TAKE MUCH
FOR DEWPOINTS TO SQUEAK A FEW DEGREES HIGHER TODAY.
THIS SHOULD YIELD SURFACE BASED LIFTED INDICES OF 3- TO -6 OVER MUCH
OF REGION WITH CAPES AS HIGH AS 2000 J/KG AS COMPLEX OF SHOWERS AND
STORMS REACHES WESTERN NEW ENGLAND AROUND MIDDAY. WE EXPECT THINGS
TO FIRE A BIT EARLIER THAN PREVIOUSLY FORECAST...MORE LIKE NOON TO 2
PM IN CT VALLEY AND 2 TO 5 PM INTO MERRIMACK VALLEY...EASTERN MA AND
RI.
OF COURSE WITH SW FLOW...AIRMASS WILL BE MORE STABLE ALONG S
COAST... CAPE COD AND ISLANDS WHERE THUNDER POTENTIAL IS MUCH LESS.
WE PREFER GFS DEPICTION OF STORMS REACHING AS FAR SE AS
PROVIDENCE...TAUNTON AND PLYMOUTH AND WILL HAVE LIKELY POPS FROM
THERE N /EXCEPT CATEGORICAL IN NORTHERN MA AND SW NH/ AND CHANCE OR
SLIGHT CHANCE ONTO CAPE COD AND ISLANDS.
FORECAST SOUNDINGS AND HODOGRAPHS INDICATE WIND DAMAGE IS MAIN
THREAT TODAY...FROM WET MICROBURSTS AND/OR STORMS DEVELOPING INTO
LINES OR BOW SEGMENTS. WE ARE IN AGREEMENT WITH SPC ON SLIGHT RISK
TODAY. ALSO NOTE THERE IS SUFFICIENT LOW LEVEL TURNING AS YOU HEAD
FROM CT VALLEY INTO SW NH...SO ISOLATED SUPERCELLS ARE NOT OUT OF
QUESTION EITHER. BOTTOM LINE...THIS IS SETTING UP TO BE AN ACTIVE
THUNDERSTORM DAY. SKYWARN ACTIVATION WILL LIKELY BE NEEDED FROM NOON
THROUGH 6 PM.
IN ADDITION...WE ALSO NEED TO MONITOR FOR LOCALIZED FLASH FLOODING.
THREAT DOES NOT APPEAR TO BE WIDESPREAD ENOUGH TO WARRANT A FLASH
FLOOD WATCH...BUT DAY SHIFT MAY NEED TO ISSUE ONE LATER THIS MORNING
IF IT BECOMES MORE APPARENT THIS WILL BE CASE. AS WALT NOTED EARLIER
PRECIPITABLE WATER VALUES ARE RUNNING OVER 2 INCHES...WHICH IS MORE
THAN +3 SD
WE WILL ISSUE A SPECIAL WEATHER STATEMENT TO ADDRESS SEVERE
POTENTIAL AND HAVE ENHANCED WORDING IN TEXT FORECASTS.
ONCE THIS SYSTEM PASSES OFFSHORE TONIGHT...WE GET INTO WESTERLY FLOW
WHICH CONTINUES INTO SAT. CROSS SECTIONS SHOW ENOUGH DRYING THAT WE
EXPECT AT LEAST PARTIAL CLEARING TONIGHT...THOUGH PATCHY FOG IS A
GOOD BET WHERE RAIN FALLS TODAY AS WELL AS NEAR S COAST.
SAT IS TAKING SHAPE TO BE A HOT DAY...AND STILL RATHER HUMID DESPITE
DEWPOINTS LOWERING SLIGHTLY INTO MID AND UPPER 60S. W DOWNSLOPE FLOW
SHOULD BRING HEAT EVEN ONTO CAPE COD AND ISLANDS...AND WE THINK MID
90S ARE CERTAINLY ATTAINABLE ACROSS INTERIOR. GFS SURFACE TEMPERATURE
AT 18Z SAT SHOWS WIDESPREAD MID TO UPPER 80S...WHICH TRANSLATES TO AT
LEAST 94F
LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
MODELS...AS PER SYNOPSIS...NOT ACCEPTING THE 00Z/28 GFS ENS..UK AND
GGEM ATTM IN LIEU OF SEVERAL GFS ENS MEMBERS MATCHING ECMWF INTEREST
IN DRIVING 1 TO 2 DAYS OF EXCESSIVE HEAT INTO SNE EARLY NEXT WEEK.
ECMWF THICKNESS ALWAYS SEEMS HIGH BUT 585 AND 22C MODELED FOR OUR
AREA...IF THAT COMES TO PASS...WERE GOING TO HAVE HEAT RELATED
PROBLEMS INCLUDING HEAT WARNINGS. TOO EARLY TO OUTLOOK PER LACK OF
INTERNATIONAL MODEL CONSENSUS.
HAZARDS...HEAT WAVE MAY BE ONGOING IF WE REACH 90 TODAY AT
BDL/BAF/NWS KBOX/LWM/FIT/LWM/ASH. FIT/ASH/LOWELL AREA ALREADY 2 TO 3
DAYS OF 90 AND SO TODAYS HEATING PRIOR TO BIG STORMS DETERMINES
OFFICIAL HEAT WAVE /3 CONSEC DAYS OF AOA 90F/.
NO HEAT ADVY ISSUED TODAY AND HEAT WORDING WAS INCORPORATED INTO THE
SPS.
HOWEVER...HEAT PREPAREDNESS EFFORTS SHOULD BE CONSIDERED...ESPECIALLY
CT RVR VALLEY EARLY NEXT WEEK WHERE NR 100F STILL POSSIBLE TUE OR
WED. OSCILLATIONS OF WEAK BACKDOOR DETERMINE BREAKS IN THE 90+ AS
WELL AS THUNDER SUN AND MONDAY.
FOR 100F TUE OR WED...PREFER WNW BL FLOW INSTEAD OF WLY.
SVR...LOW PROB RISK FOR SUN/MON NR BOUNDARY...DETAILS AND POTENTIAL
TO REEXAMINED AS WE DRAW CLOSER. TT NEARING 48 BOTH DAYS. BOTH DAYS
MAY HAVE LIFT OF SOME SORT OF BOUNDARY IN E MASS. GFS ENS CAPE IS
NOTABLY HIGHER MONDAY AND THE 00Z/28 GFS ENS 12 HR POPS FOR .10 WERE
LOW SO SUNDAYS CONVECTION HAS PLENTY OF DOUBT.
SVR RISK TUE/WED IS CURRENTLY MINIMIZED BY 700MB-500MB WARMTH-CAP
POTENTIAL IN 1000-500MB 582K. 00Z/28 GFS OP RUN 700MB TEMPS MODELED
TO RISE TO BTWN 10 TO 14C THATS PURE HEAT.
PLS REFER TO SPC DAY 1-8 OUTLOOKS.
THE DAILIES BELOW...
SAT...FROM KEVIN CADIMA YDY AND IN AGREEMENT: SNE WILL BE INFLUENCED
BY NW FLOW ON SAT FROM DEPARTING SFC TROF AS CDFNT APPROACHES
CANADIAN BORDER BY EVENING. LOWER 850 MB DEWPOINTS AND 700 MB TEMPS
WARMING TO +10 SUGGEST IT WILL BE DRY ON SAT AS LOW LEVEL MSTR MIXES
OUT. IT WILL STILL BE HUMID BUT DEWPOINTS SHOULD FALL INTO THE 60S.
WITH 850 TEMPS WARMING TO +18 AND NW FLOW...TEMPS SHOULD TOP OUT IN
90-95 RANGE INCLUDING COASTAL PLAIN. GFS HINTS AT SOME SW FLOW ALONG
THE IMMEDIATE S COAST WHICH COULD KEEP IT SLIGHTLY COOLER. HEAT
INDICES WILL BE 95-100 DEGREES.
SUN...WEAK CDFNT MOVES SWD ACRS NORTHERN NEW ENG SAT NIGHT THEN
EXPECTED TO STALL ACRS SNE DURING SUN WHILE BECOMING ORIENTED FROM NW
TO SE. MARGINAL INSTABILITY DEVELOPS S OF FNT WITH LI/S -2 TO -4 AND
CAPES 500-1500 J/KG...MAINLY S OF MASS PIKE. POPS EXPANDED A BIT
FROM THE THU AFTN PKG DUE TO NAM/GFS/UKMET OP RUN EXPANSIVENESS BUT
THE GFS ENS ARE NOT AT ALL IN AGREEMENT THE 00Z/28 GFS OP RUN.
UNCERTAINTY ON CONVECTION RISK.
TEMPS SHOULD TOP 90 DEGREES SW OF THE FNT...ESPECIALLY IN THE LWR CT
VLY..WITH COOLEST TEMPS IN MID 80S ACRS NE MA.
MON-WED...BLEND OF 00Z/28 ECMWF/GFS AND LARGELY DISCOUNTED THE
00Z/28 GFS ENS UK AND GGEM WHICH PUSH THE HEAT S OF OUR AREA.
HIGHEST CONFIDENCE OF MAJOR HEAT WILL BE ACRS CT VLY REGION WHERE
TEMPS NEAR 100 ENTIRELY PSBL ON TUE OR WED. BOUNDARY NEARBY AND NW
FLOW ALOFT MAINTAINS A SMALL CHANCE OF STORMS BUT WARM TEMPS
BETWEEN 700 AND 500 MB /ROUGHLY 10 TO 18K/ SHOULD CAP THE POTENTIAL.
IF ITS NOT CAPPED...THEN MCSS AND ASSOCIATED SVR WOULD OCCUR.
THU...NO CHANGE FROM YDYS ISSUANCE.
THE EVOLUTION LATE NEXT WEEK FAVORS A FRONTAL BOUNDARY STRETCHING E-
W ALONG 40 N WITH PERSISTENT ABOVE NORMAL TEMPS AND HEAT ALONG AND S
OF THE BOUNDARY AND COOLER LIFT ZONE NORTH OF THE BOUNDARY. GGEM HAS
SOME INDICATIONS OF HEAVY RAINS N OF THIS BOUNDARY INTO SNE AND
ECMWF DAY 8-10 OFFERS THIS AS AN OPTION.
AVIATION...
06Z TAFS ARE A BIT MORE OPTIMISTIC THROUGH DAYBREAK WITH REGARD TO
COVERAGE OF IFR/MVFR CEILINGS. LOW CLOUDS HAVE FORMED ACROSS MUCH OF
RI AND SE MA EARLY THIS MORNING...BUT MID AND HIGH CLOUDS ARE
ALREADY STREAMING INTO WESTERN NEW ENGLAND WHICH HAS CAUSED LOW
CLOUDS TO ERODE IN CT VALLEY. WE EXPECT A SIMILAR TREND DURING NEXT
FEW HOURS ON COASTAL PLAIN AS THESE MID CLOUDS ADVANCE FARTHER E...
THOUGH CAPE COD AND ISLANDS SHOULD BE LAST TO IMPROVE. AREAS OF FOG
AND HAZE WILL BRING MVFR CONDITIONS THROUGH MID MORNING HOWEVER.
VFR CONDITIONS ARE EXPECTED FROM LATER THIS MORNING INTO AFTERNOON...
BEFORE THUNDERSTORMS ARRIVE AND BRING LOCAL IFR CONDITIONS TO CT
VALLEY 18Z-20Z AND TO MERRIMACK VALLEY AND EASTERN MA 20Z-22Z.
STORMS SHOULD BE MOST NUMEROUS KBDL-KORH-KBOS AND POINTS N WHERE
AIRMASS WILL BE MORE UNSTABLE...AND POTENTIAL EXISTS FOR SEVERE
STORMS WITH DAMAGING WINDS...HEAVY RAIN AND FREQUENT LIGHTNING.
WE DID NOT INCLUDE THUNDER FROM KPVD TO KHYA AND KACK WHERE A MORE
STABLE MARINE LAYER WILL BE IN PLACE...THOUGH KPVD TAF DOES HAVE A
CB CLOUD GROUP TO INDICATE STORMS ARE POSSIBLE NEARBY.
THUNDERSTORM THREAT WILL DIMINISH RAPIDLY LATE THIS AFTERNOON AND
EARLY THIS EVENING AS A COLD FRONT MOVES THROUGH SOUTHERN NEW
ENGLAND. THIS WILL BRING A WIND SHIFT TO W INTO CT VALLEY 21Z-23Z
AND TO COASTAL PLAIN 23Z-01Z. VFR CONDITIONS ARE EXPECTED TONIGHT
BEHIND FRONT...THOUGH PATCHY FOG MAY BRING LOCAL MVFR CONDITIONS.
MARINE...
SMALL CRAFT ADVISORY IS BEING EXTENDED TO WATERS S AND E OF CAPE COD
FROM LATE THIS MORNING THROUGH SAT. PERSISTENT SW FLOW HAS GRADUALLY
CAUSED AN INCREASE IN SEAS ON S COASTAL WATERS...AND WE EXPECT TO
REACH 5 TO 6 FT THIS AFTERNOON.
MIXING LAYER DEEPENS NEAR SHORE AROUND MIDDAY WHICH WILL SUPPORT
GUSTS JUST BELOW CRITERIA /NEAR 22KT/ FROM E MA WATERS ONTO WATERS
NEAR CAPE COD AND ISLANDS.
THUNDERSTORM POTENTIAL IS GREATEST ON E MA WATERS...BOSTON HARBOR
AND POSSIBLY UPPER END OF NARRAGANSETT BAY WHERE 35KT+ GUSTS ARE
EXPECTED. MOST LIKELY TIME WOULD BE 3 TO 6 PM. AIRMASS IS MORE
STABLE ON S COASTAL WATERS SO THUNDER THREAT IS MUCH LOWER.
COLD FRONT CROSSES WATERS TONIGHT...FOLLOWED BY DIMINISHING W/SW
WINDS. SEAS WILL GRADUALLY SUBSIDE SAT BUT WILL STILL REMAIN AOA 5
FT S AND E OF CAPE COD.
LONGER TERM...USED THE LOWER OF THE KBOX OFFICIAL FM YDY AND/OR THE
THE NEW 00Z/28 GFS WNA GUIDANCE. PULSES OF SCA WIND/SEAS MAY OCCUR
MON/TUE/WED BUT NOTHING WELL DEFINED AND A CONSERVATIVE APPROACH TO
SEAS AND WIND PROBABLY WORKS BEST HERE.
CLIMATE...
THRU 7/27...SNE AVGG 1.7 TO 3F ABOVE NORMAL. WILL BE AN ABV NORMAL
MONTH FOR MOST IF NOT ALL OF SNE. MID CLI IS RUNNING AND SHUD POST
SHORTLY.
ITS BEEN GRADUALLY DRYING OUT IN SNE THIS MONTH. LOOKING AT THE JULY
RADAR DERIVED MONTHLY DEPARTURE FROM NORMAL RFALL AND OUR CLIMATE
REPORTS...MUCH OF SNE HAS 50 PCT OF NORMAL RFALL...ESPECIALLY WESTERN
MASS...CT...NRN RI AND INTERIOR SE MASS---THESE AREAS WILL LIKELY
HEAT UP FASTER AND MORE THAN EXPECTED DUE TO DRYING SURFACE
SOILS /BARRING ANY EXCESSES IN THOSE AREAS TODAY/
THE HEAVIEST RAIN OF THE MONTH HAS BEEN IN ESSEX COUNTY INTO EXTREME
ERN HILLSBOROUGH COUNTY NH /SIMILAR TO MAY/JUNE/ WHERE 200 PCT OF
NORMAL HAS BEEN RADAR OBSERVED /2 TO 4 INCHES ABOVE NORMAL/.
EQUIPMENT...
KBOX 88D STP WAS ZEROED AT 135 AM. ALSO YOU PROBABLY NOTICED OWD
METAR HAS RTS AND PVC AWOS...APPARENTLY IS BEING ENTERED AT TIMES BY
THE BDR FSS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR ANZ254-255
UNTIL 6 PM SATURDAY.
&&
SHORT TERM...WTB/AED
MESO UPDATE...RMTHazardous weather outlook, Jul 28, 6:28 AM EDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 628 AM EDT FRI JUL 28 2006 ANZ230>237-250-254-255-CTZ002>004-MAZ002>024-026-NHZ011-012-015- RIZ001>008-291028- BARNSTABLE-BLOCK ISLAND-BLOCK ISLAND SOUND-BOSTON HARBOR-BRISTOL- BUZZARDS BAY-CAPE COD BAY-CENTRAL MIDDLESEX COUNTY-CHESHIRE- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM- COASTAL WATERS FROM NANTUCKET MA TO MARTHAS VINEYARD MA TO BLOCK ISLAND RI TO MONTAUK NY SOUTHEAST TO 20NM- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM-DUKES-EASTERN ESSEX-EASTERN FRANKLIN-EASTERN HAMPDEN- EASTERN HAMPSHIRE-EASTERN HILLSBOROUGH-EASTERN KENT-EASTERN NORFOLK- EASTERN PLYMOUTH-HARTFORD-NANTUCKET-NANTUCKET SOUND-NARRAGANSETT BAY- NEWPORT-NORTHERN BRISTOL-NORTHERN WORCESTER- NORTHWEST MIDDLESEX COUNTY-NORTHWEST PROVIDENCE-RHODE ISLAND SOUND- SOUTHEAST MIDDLESEX-SOUTHEAST PROVIDENCE-SOUTHERN BRISTOL- SOUTHERN PLYMOUTH-SOUTHERN WORCESTER-SUFFOLK-TOLLAND-VINEYARD SOUND- WASHINGTON-WESTERN AND CENTRAL HILLSBOROUGH-WESTERN ESSEX- WESTERN FRANKLIN-WESTERN HAMPDEN-WESTERN HAMPSHIRE-WESTERN KENT- WESTERN NORFOLK-WESTERN PLYMOUTH-WINDHAM- 628 AM EDT FRI JUL 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS... NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...SOUTHERN NEW HAMPSHIRE...CENTRAL RHODE ISLAND AND NORTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE FAR MORE WIDESPREAD THAN THOSE THAT FINALLY DEVELOPED THURSDAY EVENING. IT IS EXPECTED THAT THERE WILL BE SEVERAL PATHS OF WET MICROBURST DAMAGE ALONG WITH DAMAGING LIGHTNING STRIKES AND BRIEF POOR DRAINAGE STREET FLOODING RAINS OF 2.5 INCHES IN AN HOUR. HAIL IS POSSIBLE IN SEVERAL STORMS. ISOLATED THUNDERSTORMS THIS MORNING WILL INTENSIFY DURING FORENOON. DAMAGING STORMS ARE POSSIBLE BETWEEN NOON AND 7 PM...FOR ALL OF THE AREA EXCEPT NOT THE SOUTH COASTS OF RHODE ISLAND AND MASSACHUSETTS PLEASE SEE THE SPECIAL WEATHER STATEMENT FOR PRELIMINARY TIMING DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A HEAT WAVE MAY BE ONGOING IF FRIDAYS /TODAYS/ TEMPERATURES TOUCH 90 AT HARTFORD...LAWRENCE...FITCHBURG...MANCHESTER OR NASHUA. NO MATTER...IT IS EXPECTED A MORE FORMAL STATEMENT OF HEAT WAVE EXPECTATIONS WILL BE ISSUED AS WE BRACE FOR POTENTIAL ADDITIONAL DAY AFTER DAY 90 DEGREE HEAT SATURDAY THROUGH WEDNESDAY AND POSSIBLY NEAR 100 DEGREE HEAT FOR 1 DAY NEXT TUESDAY OR WEDNESDAY IN THE HARTFORD AREA. HEAT INDICES WILL APPROACH 100 ON MOST DAYS FOR AN HOUR OR SO...ESPECIALLY FROM HARTFORD TO WOONSOCKET AND TAUNTON WITH THE POSSIBILITY OF DANGEROUS 105 DEGREE OR GREATER HEAT INDICES NEXT TUESDAY OR WEDNESDAY. IF THERE WERE TO BE A BREAK IN THE HEAT... SUNDAY MIGHT BE THE DAY FOR SLIGHTLY COOLER TEMPERATURES. OFFICIALS SHOULD BE ALERT TO ADVANCE PREPARATIONS FOR HEAT RELATED NEEDS AT ANY OUTDOOR EVENTS AS WELL AS FOR THE ELDERLY...CHILDREN AND THOSE WITH RESPIRATORY AILMENTS. POWER OUTAGES WOULD EXACERBATE THE SITUATION. THERE WILL BE ANOTHER CHANCE OF ISOLATED STRONG THUNDERSTORMS BOTH SUNDAY AND MONDAY AFTERNOONS. IT MAY BECOME TOO HOT TO THUNDER TUESDAY AND WEDNESDAY DESPITE AN APPROACHING COOL FRONT. EVENTUALLY THAT FRONT WILL SLIDE INTO OR JUST SOUTH OF SOUTHERN NEW ENGLAND AND SERVE AS A FOCUS FOR THUNDERSTORM GENERATING HEAVY RAINS HERE. AIR QUALITY MAY BECOME UNHEALTHY FOR AN EXTENDED PERIOD OF TIME IN PARTS OF SOUTHERN NEW ENGLAND...ESPECIALLY CONNECTICUT...PARTLY DEPENDENT ON WIND DIRECTION...WIND SPEEDS...AND INVERSIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION FOR DAMAGING WIND...LARGE HAIL OR FLOODING RAINS...WILL BE NEEDED AROUND NOON TODAY ALONG AND WEST OF INTERSTATE 95. JWD/DRAG
In the hours before
Special weather statement, Jul 28, 1:42 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 142 PM EDT FRI JUL 28 2006 CTZ002>004-MAZ002>021-026-NHZ011-012-015-RIZ001>008-290000- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI- BLOCK ISLAND RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD... ORANGE...BARRE...FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE... GLOUCESTER...CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON... SPRINGFIELD...MILFORD...WORCESTER...FOXBORO...NORWOOD... CAMBRIDGE...BOSTON...QUINCY...TAUNTON...BROCKTON...PLYMOUTH... FALL RIVER...NEW BEDFORD...MATTAPOISETT...AYER...JAFFREY... KEENE...MANCHESTER...NASHUA...PETERBOROUGH...WEARE...FOSTER... SMITHFIELD...PROVIDENCE...WEST GREENWICH...WARWICK...BRISTOL... NARRAGANSETT...WESTERLY...NEWPORT...BLOCK ISLAND 142 PM EDT FRI JUL 28 2006 ...SEVERE THUNDERSTORMS ARE POSSIBLE IN SOUTHERN NEW ENGLAND THIS AFTERNOON AND EARLY THIS EVENING... A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM FOR MUCH OF SOUTHERN NEW ENGLAND. THE WATCH INCLUDES MOST OF MASSACHUSETTS EXCEPT THE CAPE AND ISLANDS...NORTHERN CONNECTICUT...RHODE ISLAND AND SOUTHWEST NEW HAMPSHIRE. A COOL FRONT MOVING INTO THE HOT AND VERY HUMID AIRMASS ACROSS SOUTHERN NEW ENGLAND WILL SET THE STAGE FOR THUNDERSTORMS TO DEVELOP THROUGH THE AFTERNOON AND EARLY EVENING. DAMAGING WINDS WILL BE THE PRIMARY THREAT...BUT ANY THUNDERSTORMS MAY ALSO PRODUCE LARGE HAIL...TORRENTIAL RAINFALL WITH POOR DRAINAGE FLOODING...AND FREQUENT LIGHTNING. A LINE OF THUNDERSTORMS WAS DEVELOPING FROM SOUTHEAST NEW YORK THROUGH EASTERN PENNSYLVANIA EARLY THIS AFTERNOON. THESE THUNDERSTORMS ARE EXPECTED TO INTENSIFY AND EXPAND AS THEY MOVE INTO SOUTHERN NEW ENGLAND THIS AFTERNOON. THE MOST LIKELY TIME FOR SEVERE WEATHER IS... 2 PM TO 4 PM IN THE CONNECTICUT VALLEY... 3 PM TO 5 PM IN THE WORCESTER HILLS... 5 PM TO 8 PM IN PROVIDENCE...BOSTON AND THE MERRIMACK VALLEY. IF YOU HAVE OUTDOOR PLANS TODAY...BE ALERT FOR SIGNS OF THREATENING WEATHER. HAVE A SAFE PLACE TO GO TO IF THUNDERSTORMS APPROACH...SUCH AS A CAR OR STRONG BUILDING. OUTDOOR ACTIVITIES SHOULD BE POSTPONED UNTIL THE STORMS PASS. BOATERS ON BOSTON HARBOR...NARRAGANSETT BAY...AND THE EASTERN MASSACHUSETTS WATERS FROM THE MERRIMACK RIVER TO PLYMOUTH SHOULD ALSO BE ALERT FOR THUNDERSTORMS THIS AFTERNOON. PLAN TO HAVE ENOUGH TIME TO GET BACK TO SAFE HARBOR. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO OR YOUR LOCAL MEDIA FOR UPDATED INFORMATION. KJC
Special weather statement, Jul 28, 2:08 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE TAUNTON MA 208 PM EDT FRI JUL 28 2006 CTZ002>004-MAZ002>021-026-NHZ011-012-015-RIZ001>008-290000- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI- BLOCK ISLAND RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD... ORANGE...BARRE...FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE... GLOUCESTER...CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON... SPRINGFIELD...MILFORD...WORCESTER...FOXBORO...NORWOOD... CAMBRIDGE...BOSTON...QUINCY...TAUNTON...BROCKTON...PLYMOUTH... FALL RIVER...NEW BEDFORD...MATTAPOISETT...AYER...JAFFREY... KEENE...MANCHESTER...NASHUA...PETERBOROUGH...WEARE...FOSTER... SMITHFIELD...PROVIDENCE...WEST GREENWICH...WARWICK...BRISTOL... NARRAGANSETT...WESTERLY...NEWPORT...BLOCK ISLAND 208 PM EDT FRI JUL 28 2006 ...SEVERE THUNDERSTORMS ARE POSSIBLE IN SOUTHERN NEW ENGLAND THIS AFTERNOON AND EARLY THIS EVENING... A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM FOR MUCH OF SOUTHERN NEW ENGLAND. THE WATCH INCLUDES MOST OF MASSACHUSETTS EXCEPT THE CAPE AND ISLANDS...NORTHERN CONNECTICUT...RHODE ISLAND AND SOUTHWEST NEW HAMPSHIRE. A COOL FRONT MOVING INTO THE HOT AND VERY HUMID AIRMASS ACROSS SOUTHERN NEW ENGLAND WILL SET THE STAGE FOR THUNDERSTORMS TO DEVELOP THROUGH THE AFTERNOON AND EARLY EVENING. DAMAGING WINDS WILL BE THE PRIMARY THREAT...BUT ANY THUNDERSTORMS MAY ALSO PRODUCE LARGE HAIL...TORRENTIAL RAINFALL WITH POOR DRAINAGE FLOODING...AND FREQUENT LIGHTNING. A LINE OF THUNDERSTORMS WAS DEVELOPING FROM SOUTHEAST NEW YORK THROUGH EASTERN PENNSYLVANIA EARLY THIS AFTERNOON. THESE THUNDERSTORMS ARE EXPECTED TO INTENSIFY AND EXPAND AS THEY MOVE INTO SOUTHERN NEW ENGLAND THIS AFTERNOON. THE MOST LIKELY TIME FOR SEVERE WEATHER IS... 3 PM TO 5 PM IN THE CONNECTICUT VALLEY... 5 PM TO 6 PM IN THE WORCESTER HILLS... 6 PM TO 8 PM IN PROVIDENCE...BOSTON AND THE MERRIMACK VALLEY. IF YOU HAVE OUTDOOR PLANS TODAY...BE ALERT FOR SIGNS OF THREATENING WEATHER. HAVE A SAFE PLACE TO GO TO IF THUNDERSTORMS APPROACH...SUCH AS A CAR OR STRONG BUILDING. OUTDOOR ACTIVITIES SHOULD BE POSTPONED UNTIL THE STORMS PASS. BOATERS ON BOSTON HARBOR...NARRAGANSETT BAY...AND THE EASTERN MASSACHUSETTS WATERS FROM THE MERRIMACK RIVER TO PLYMOUTH SHOULD ALSO BE ALERT FOR THUNDERSTORMS THIS AFTERNOON. PLAN TO HAVE ENOUGH TIME TO GET BACK TO SAFE HARBOR. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO OR YOUR LOCAL MEDIA FOR UPDATED INFORMATION. KJC
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:37 AM EDT | Special Marine Warning | BOX | 53 min | |
| Jul 28, 10:04 AM EDT | Special Marine Warning | BOX | 56 min | |
| Jul 28, 5:05 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Worcester | 70 min |
| Jul 28, 5:25 PM EDT | Special Marine Warning | BOX | 95 min | |
| Jul 28, 5:52 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex | 68 min |
| Jul 28, 6:18 PM EDT | Severe Thunderstorm Warning | BOX | Essex | 71 min |
| Jul 28, 6:22 PM EDT | Special Marine Warning | BOX | 113 min | |
| Jul 28, 6:31 PM EDT | Severe Thunderstorm Warning | BOX | Norfolk | 74 min |
| Jul 28, 6:46 PM EDT | Severe Thunderstorm Warning | BOX | Suffolk | 40 min |
| Jul 28, 6:54 PM EDT | Severe Thunderstorm Warning | BOX | Bristol | 51 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.